# SDR USAASA00006

- Difficulty date: February 2, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N719US
- Make and model: Airbus A319-112
- Aircraft serial: 1084
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Ruptured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - THE FORWARD ENTRY DOOR EMERGENCY OPERATION CYLINDER WAS FOUND DEPLETED OF PRESSURE.  MAINTENANCE REPLACED THE FRANGIBLE DISK AND SHEAR PIN AND SERVICED WITH NITROGEN.  (M)
